# SDR SWAA072817

- Difficulty date: June 4, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 65,535 hours, 55,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT LENS CRACKED.  REMOVED AND REPLACED LIGHT LENS PER MM.
